An inverse approach to convex ordered median problems in trees

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)262-273
JournalJournal of combinatorial optimization
Volume23
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

An inverse approach to convex ordered median problems in trees. / Gassner, Elisabeth.

In: Journal of combinatorial optimization, Vol. 23, 2012, p. 262-273.

Research output: Contribution to journalArticleResearchpeer-review

@article{1af38eb71bb143df890f40231a11fbfd,
title = "An inverse approach to convex ordered median problems in trees",
author = "Elisabeth Gassner",
year = "2012",
language = "English",
volume = "23",
pages = "262--273",
journal = "Journal of combinatorial optimization",
issn = "1382-6905",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - An inverse approach to convex ordered median problems in trees

AU - Gassner, Elisabeth

PY - 2012

Y1 - 2012

M3 - Article

VL - 23

SP - 262

EP - 273

JO - Journal of combinatorial optimization

JF - Journal of combinatorial optimization

SN - 1382-6905

ER -